MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7361-24
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the tip of the tubing became disconnected at some point during the night and was discovered in the morning.There was patient involvement; however, no patient harm was reported.

Brand Name
CADD ADMINISTRATION SETS - FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no.4
parque ind internacional
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25429345
Report Number3012307300-2026-05813
Device Sequence Number10205544
Product Code FPA
UDI-Device Identifier15019517191738
UDI-Public(01)15019517191738(17)310126(10)6176643
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-7361-24
Device Lot Number6176643
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown